Doctor insights on:
Omnaris daily, was sick with awful cold, stopped using it when I realized I was sick. Could I reinfect myself if I start using that bottle?
Steroid nasal spray: Make sure you use it right,directed away from the midline,towards ear inside the nasal cavity,don't exceed prescribed dose,that way you avoid side effects,usually dryness of the nasal septum and probably nose bleeds, helps if you irrigate nasal cavity with saline prior to use.Other side effects are rare,some are serious, others aren't,usually with long term medically unsupervised use, good luck ...Read more
No: No significant interactions between them.Get a more detailed answer ›
I catch colds often. I am told it mostly allergies that develop into cold like symptoms. It is recommended that I take omnaris + zyrtec (cetirizine). Opinions?
Think sinusitis: This cold be allergy. If so omaris and zyrtec (cetirizine) are good options. Singular is another medication to consider. I would also be thinking about recurrent or chronic sinusitis... See you local ENT or an allergist. You may need a ct of the sinuses. ...Read moreSee 1 more doctor answer
My 15 y/o daughter is on alvesco, omnaris, xopenex (levalbuterol) & claritan. Duo neb for flare ups. She still has frequent flare ups. What can I do to prevent it?
Discuss further: When you have recurrent "flare ups " one needs to consider multiple reasons for this. 1)right combination of medications 2) right diagnosis. 3) adherence to taking medications. 3) exposure to triggers. 4) correct technique of taking medications. 5) other causes for symptoms like heartburn you should discuss this further with your doctor. ...Read moreSee 1 more doctor answer
I have been using Omnaris nasal spray for the past three months and now it is starting to burn when I use it. Should I be worried?
Yes: If it is burning after 3 months, you should check with your doctor re. a different type of nasal cortisone like Nasacort (triamcinolone) AQ. If you have dry eyes however, you may be dry nose and dry mouth as well (although you may be a little young to develop the so-called Sicca syndrome) and perhaps a nasal saline spray should be tried to relieve the burning.. ...Read more
I believe a scent or preservative in Flonase , Nasonex, (mometasone) and Omnaris triggers migraines. Is Veramyst a good alternative to these ? Something else?
Yes: veramyst has a very fine mist that is well tolerated. If it causes migraines, just stick with nasal saline, like a netty pot ...Read more
Ive used omnaris steriod nasal spray for 4 years, switched to floanse . Can i stop cold turkey? Or do i have to taper ?
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more